Alert archive / Louisiana / River Flood Warnings in 2017
River Flood Warning 93, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Aug 28, 2017, 4:14 PM CDT for Saint Tammany Parish, Louisiana. It took effect at Aug 30, 2017, 1:00 AM CDT. It was in force for 54 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 28, 2017, 4:14 PM CDT (21:14 UTC)
- In effect from
- Aug 30, 2017, 1:00 AM CDT
- Expired
- Sep 1, 2017, 7:00 AM CDT
- In force
- 54 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Saint Tammany Parish, LA
The river
Written for the forecast point Bogue Falaya River at Boston Street (CVEL1).
- Action stage
- 5 ft
- Minor stage
- 6 ft
- Moderate stage
- 11 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07375175, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
868 WGUS44 KLIX 282114 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service New Orleans/Baton Rouge, LA 414 PM CDT Mon Aug 28 2017 ...The National Weather Service in New Orleans Baton Rouge has issued a flood warning for the following rivers in Louisiana... Bogue Falaya River At Boston St in Covington affecting St. Tammany Parish PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 72 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && LAC103-300314- /O.NEW.KLIX.FL.W.0093.170901T0600Z-170901T1200Z/ /CVEL1.1.ER.170901T0600Z.170901T0600Z.170901T0600Z.NO/ 414 PM CDT Mon Aug 28 2017 The National Weather Service in New Orleans/Baton Rouge has issued a * Flood Warning for The Bogue Falaya River At Boston St in Covington. * from late Thursday night to Friday morning. * At 3:30 PM Monday the stage was 2.6 feet. * Minor flooding is forecast. * Flood stage is 6.0 feet. * Forecast...The river is expected to rise to near flood stage early Friday morning. * Impact...At 6.0 feet...The river will leave its banks under the Boston Street Bridge and begin to flood the Boston Towers property. && LAT...LON 3052 9004 3052 9014 3042 9016 3042 9004 && LAT...LON 3052 9004 3052 9014 3042 9016 3042 9004 $$
6 follow-up statements
542 WGUS84 KLIX 282200 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 500 PM CDT Mon Aug 28 2017 ...The flood warning continues for the following rivers in Louisiana... Bogue Falaya River At Boston St in Covington affecting St. Tammany Parish PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 72 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && LAC103-300400- /O.EXT.KLIX.FL.W.0093.170830T0000Z-170901T0000Z/ /CVEL1.1.ER.170830T0000Z.170830T1800Z.170831T1800Z.NO/ 500 PM CDT Mon Aug 28 2017 The Flood Warning continues for The Bogue Falaya River At Boston St in Covington. * from Tuesday evening to Thursday evening. * At 4:30 PM Monday the stage was 2.8 feet. * Minor flooding is forecast. * Flood stage is 6.0 feet. * Forecast...Rise above flood stage by Tuesday evening and continue to rise to near 6.5 feet by Wednesday early afternoon. The river will fall below flood stage by Thursday early afternoon. * Impact...At 6.0 feet...The river will leave its banks under the Boston Street Bridge and begin to flood the Boston Towers property. && LAT...LON 3052 9004 3052 9014 3042 9016 3042 9004 $$
218 WGUS84 KLIX 291522 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 1022 AM CDT Tue Aug 29 2017 ...The flood warning continues for the following river in Louisiana... The Bogue Falaya River At Boston St in Covington affecting St. Tammany Parish PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 24 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && LAC103-302122- /O.EXT.KLIX.FL.W.0093.170830T0600Z-170831T2200Z/ /CVEL1.1.ER.170830T0600Z.170830T1800Z.170831T1600Z.NO/ 1022 AM CDT Tue Aug 29 2017 The Flood Warning continues for The Bogue Falaya River At Boston St in Covington. * from late tonight to Thursday afternoon. * At 9:30 AM Tuesday the stage was 3.4 feet. * Minor flooding is forecast. * Flood stage is 6.0 feet. * Forecast...The river is expected to rise above flood stage by late tonight and then continue to rise until cresting at around 7.0 feet by tomorrow early afternoon. The river is expected to fall below flood stage by late Thursday morning. * Impact...At 6.0 feet...The river will leave its banks under the Boston Street Bridge and begin to flood the Boston Towers property. && LAT...LON 3052 9004 3052 9014 3042 9016 3042 9004 $$
425 WGUS84 KLIX 292039 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 339 PM CDT Tue Aug 29 2017 ...The flood warning continues for the following rivers in Louisiana... Bogue Falaya River At Boston St in Covington affecting St. Tammany Parish PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 72 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && LAC103-310239- /O.EXT.KLIX.FL.W.0093.170830T0148Z-170831T2200Z/ /CVEL1.1.ER.170830T0148Z.170830T1200Z.170831T1600Z.NO/ 339 PM CDT Tue Aug 29 2017 The Flood Warning continues for The Bogue Falaya River At Boston St in Covington. * from this evening to Thursday afternoon. * At 2:30 PM Tuesday the stage was 4.6 feet. * Minor flooding is forecast. * Flood stage is 6.0 feet. * Forecast...Rise above flood stage by this evening and continue to rise to near 7.5 feet by Wednesday morning. The river will fall below flood stage by late Thursday morning. * Impact...At 7.0 feet...Water will rise onto the right bank flooding property of the Bogue Falaya Towers at East Boston Street and threatening commercial property on the left bank near Military Road. Bogue Falaya River Park and Christ Episcopal School grounds will begin to flood. * Impact...At 6.0 feet...The river will leave its banks under the Boston Street Bridge and begin to flood the Boston Towers property. && LAT...LON 3052 9004 3052 9014 3042 9016 3042 9004 $$
824 WGUS84 KLIX 300049 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 749 PM CDT Tue Aug 29 2017 ...The flood warning continues for the following rivers in Louisiana... Bogue Falaya River At Boston St in Covington affecting St. Tammany Parish PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 72 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && LAC103-310649- /O.EXT.KLIX.FL.W.0093.170830T0600Z-170831T1500Z/ /CVEL1.1.ER.170830T0600Z.170830T1800Z.170831T0900Z.NO/ 749 PM CDT Tue Aug 29 2017 The Flood Warning continues for The Bogue Falaya River At Boston St in Covington. * from late tonight to Thursday morning. * At 7:30 PM Tuesday the stage was 5.2 feet. * Minor flooding is forecast. * Flood stage is 6.0 feet. * Forecast...Rise above flood stage early Wednesday morning and continue to rise to near 7.5 feet by Wednesday early afternoon. The river will fall below flood stage by Thursday morning. * Impact...At 7.0 feet...Water will rise onto the right bank flooding property of the Bogue Falaya Towers at East Boston Street and threatening commercial property on the left bank near Military Road. Bogue Falaya River Park and Christ Episcopal School grounds will begin to flood. * Impact...At 6.0 feet...The river will leave its banks under the Boston Street Bridge and begin to flood the Boston Towers property. && LAT...LON 3052 9004 3052 9014 3042 9016 3042 9004 $$
196 WGUS84 KLIX 301458 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 958 AM CDT Wed Aug 30 2017 ...The flood warning continues for the following rivers in Louisiana... Tangipahoa River Near Robert affecting Tangipahoa Parish Tchefuncte River Above U.S. Highway 190 Near Covington affecting St. Tammany Parish Bogue Falaya River At Boston St in Covington affecting St. Tammany Parish PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 24 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && LAC105-312058- /O.EXT.KLIX.FL.W.0095.000000T0000Z-170902T1200Z/ /ROBL1.1.ER.170830T1034Z.170831T1200Z.170902T0600Z.NO/ 958 AM CDT Wed Aug 30 2017 ...Flood Warning extended until Saturday morning...The Flood Warning continues for The Tangipahoa River Near Robert. * until Saturday morning. * At 9:30 AM Wednesday the stage was 15.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 15.0 feet. * Forecast...The river will continue rising to near 16.5 feet by tomorrow morning. The river will fall below flood stage early Saturday morning. * Impact...At 16.0 feet...Minor flooding near the river with beach areas under water. * Impact...At 15.0 feet...Minor flooding near the river. && LAT...LON 3069 9043 3069 9050 3030 9030 3036 9025 $$ LAC103-312058- /O.EXT.KLIX.FL.W.0097.000000T0000Z-170901T0112Z/ /CUSL1.1.ER.170830T1037Z.170831T0000Z.170831T1912Z.NO/ 958 AM CDT Wed Aug 30 2017 The Flood Warning continues for The Tchefuncte River Above U.S. Highway 190 Near Covington. * until Thursday evening. * At 9:30 AM Wednesday the stage was 20.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 20.0 feet. * Forecast...The river will continue rising to near 21.0 feet by this evening. The river will fall below flood stage tomorrow early afternoon. * Impact...At 20.0 feet...Water will invade Camp Tchefuncte's parking lot. Vehicles must be removed to higher ground. * Impact...At 18.0 feet...The Camp Tchefuncte softball field will be under water. The camp parking lot is threatened with flooding and vehicles are advised to be moved if higher river stages are anticipated. && LAT...LON 3056 9016 3051 9027 3041 9018 3046 9007 $$ LAC103-312058- /O.EXT.KLIX.FL.W.0093.000000T0000Z-170831T2100Z/ /CVEL1.1.ER.170830T1455Z.170831T0000Z.170831T1500Z.NO/ 958 AM CDT Wed Aug 30 2017 ...Flood Warning extended until Thursday afternoon...The Flood Warning continues for The Bogue Falaya River At Boston St in Covington. * until Thursday afternoon. * At 9:30 AM Wednesday the stage was 5.8 feet. * Minor flooding is forecast. * Flood stage is 6.0 feet. * Forecast...Rise above flood stage by late this morning and continue to rise to near 7.5 feet by this evening.the river will fall below flood stage by tomorrow late morning. * Impact...At 7.0 feet...Water will rise onto the right bank flooding property of the Bogue Falaya Towers at East Boston Street and threatening commercial property on the left bank near Military Road. Bogue Falaya River Park and Christ Episcopal School grounds will begin to flood. * Impact...At 6.0 feet...The river will leave its banks under the Boston Street Bridge and begin to flood the Boston Towers property. && LAT...LON 3052 9004 3052 9014 3042 9016 3042 9004 $$
130 WGUS84 KLIX 310131 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 831 PM CDT Wed Aug 30 2017 ...The flood warning has been cancelled for the following river in Louisiana... The Bogue Falaya River At Boston St in Covington affecting St. Tammany Parish PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 24 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && LAC103-310201- /O.CAN.KLIX.FL.W.0093.000000T0000Z-170831T2100Z/ /CVEL1.1.ER.000000T0000Z.170830T2030Z.170830T2318Z.NO/ 831 PM CDT Wed Aug 30 2017 The Flood Warning has been cancelled for The Bogue Falaya River At Boston St in Covington. * At 7:30 PM Wednesday the stage was 5.9 feet.. * Flood stage is 6.0 feet. * Forecast...The river crested below flood stage. No flooding is forecast in the near future. The river is expected to fall to around 4.5 feet by Friday morning. && LAT...LON 3052 9004 3052 9014 3042 9016 3042 9004 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Aug 28, 4:03 PM CDT, 11 minutes earlier.
Area forecast discussion, Aug 28, 4:03 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
National Weather Service New Orleans LA
403 PM CDT Mon Aug 28 2017
.DISCUSSION...
Tropical Storm Harvey has moved little in the last 24 hours and it
centered southwest of Houston, right along the coast. As expected,
the rain shield from Harvey has spread eastward and extended across
the forecast area. Dual pol precip estimates show generally 1"
totals since this morning but isolated areas indicate up to 4".
Radar trends show a more eastward progression than meso models
indicated this morning, so will be extending the FFA to include all
coastal Mississippi counties with this forecast package. Meso models
depict a drop in precip coverage through the rest of this afternoon
as the current swath in place shifts northeast. It will then be
followed by regeneration of another Harvey banding feature. Rainfall
rates of 3 to 4 inches per hour will be likely at times. Although
the areal coverage of those types of rates shouldn't be too long and
most of those cells should be moving quickly, do have some concern
in training and interactions with the residual frontal boundary
thats draped across the southern 1/3 of the CWA. Flash flood
warnings may be needed at times.
The lack of movement of Harvey through Tuesday means yet another day
of numerous showers and storms can be expected area wide. Kept
things simple and just went 100% CWA-wide. Inches of rain are likely
with the possibility of flash flooding at times. Thus FFA in will
remain in effect.
Wednesday is the first day that models begin to show some appreciable
northern movement of Harvey as a stronger trough dips out of Canada
into the Great Lakes. Overall coverage may fall some but still
expecting quite a bit of activity. The same goes for Thursday and
Friday as guidance suggests Harvey will eject northeast as its
absorbed by that trough. Storm totals of 5 to 10 inches with locally
higher amounts look to be possible through this event.
MEFFER
&&
.AVIATION...
All terminals will be impacted by showers and possibly a few
thunderstorms this afternoon. After a brief period of decreased
convection this evening, a second round of numerous showers and
storms will be possible during the late night/early morning period.
IFR to VLIFR conditions will be possible along with gusts up to 30-
35kt
MEFFER
&&
.MARINE...
Forecasting winds and seas over the coastal waters is slightly more
challenging than normal due to the combination of gradient and
Harvey band influences. Gradient winds "should" be 10 to 15 knots
for most with around 20kts. Banding features appear to be adding 5
to 10 knots at times with down bursts up to 20 knots above that.
Based on that, decided to put a Small Craft Advisory out for
offshore waters west of the Mississippi River and exercise caution
for the rest of the coastal waters. Similar conditions are likely to
continue through Wednesday as Harvey moves relatively little from
now until then. Late week through the weekend, Harvey will eject
northeast which will relax the gradient enough to drop marine
hazards.
MEFFER
&&
DSS Code...Blue.
Deployed...None.
Activation...None.
Activities...Monitoring Harvey and associated rainfall.
Flash Flood Watch through Wednesday for parishes
along the Atchafalaya River.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TONIGHT RISK SVR
AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 69 78 73 81 / 70 100 80 80
BTR 72 81 75 83 / 90 100 80 80
ASD 74 83 76 84 / 70 100 80 80
MSY 76 85 77 84 / 100 100 80 80
GPT 75 82 78 84 / 60 100 90 80
PQL 74 84 76 85 / 50 100 80 80
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Thursday evening for LAZ034>037-039-
040-046>050-056>072.
GM...Small Craft Advisory until 7 PM CDT Wednesday for GMZ550-552-570-
572.
MS...Flash Flood Watch through Thursday evening for MSZ068>071-077-
080>082.
GM...Small Craft Advisory until 7 PM CDT Wednesday for GMZ552-570-572.
&&Hazardous weather outlook, Aug 28, 10:25 AM CDT, 5 hours 49 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 1025 AM CDT Mon Aug 28 2017 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-290330- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 1025 AM CDT Mon Aug 28 2017 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...Today and Tonight Scattered to numerous thunderstorms are expected today and tonight. The primary concern will be heavy rainfall that may train along bands at times today and tonight. A Flash Flood Watch is in effect for all of southeast Louisiana and southwest Mississippi. Tropical funnels and waterspouts, a few which may move ashore, will be possible over and near the coastal waters. Thunderstorms today will also be capable of producing gusty winds 30 to 40 mph and occasional lightning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms will be prevalent through Thursday. The primary concerns will be periods of heavy rain that may result in localized flooding and ponding of water.A Flash Flood Watch is in effect for all of southeast Louisiana and southwest Mississippi. Gusty winds and occasional to frequent lightning will also accompany any storms. Tropical funnels, and possibly some brief weak tornadoes and waterspouts, will be possible over and near coastal locations each day through Thursday, becoming less likely Friday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today but may be needed for flood monitoring Tuesday through Thursday.
In the hours before
Special weather statement, Aug 28, 2:07 PM CDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service New Orleans LA
207 PM CDT MON AUG 28 2017
LAZ062-281930-
Orleans-
207 PM CDT MON AUG 28 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ORLEANS PARISH...
At 207 PM CDT, a strong thunderstorm was located near East New
Orleans, moving northeast at 10 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
New Orleans, East New Orleans and Lakefront Airport.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.
LAT...LON 3001 9004 3005 9003 3004 9003 3004 9001
3006 8996 3015 8987 3015 8985 3013 8986
3011 8985 3010 8982 3010 8979 3014 8976
3013 8974 3000 8990 2998 8994 2999 8997
2998 9000
TIME...MOT...LOC 1907Z 208DEG 10KT 3004 8998
MJHThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 2:44 AM CDT | Special Marine Warning | LIX | 61 min | |
| Aug 28, 2:47 AM CDT | Special Marine Warning | LIX | 88 min | |
| Aug 28, 9:56 AM CDT | Special Marine Warning | LIX | 94 min | |
| Aug 28, 12:01 PM CDT | Special Marine Warning | LIX | 89 min | |
| Aug 28, 12:34 PM CDT | Tornado Warning | LIX | Lafourche, Saint Charles | 56 min |
| Aug 28, 1:20 PM CDT | Areal Flood Advisory | LIX | Jefferson, Orleans, Saint Charles | 55 min |
| Aug 28, 1:58 PM CDT | Special Marine Warning | LIX | 32 min | |
| Aug 28, 2:07 PM CDT | Special Weather Statement | LIX | Orleans | 23 min |
| Aug 28, 2:53 PM CDT | Areal Flood Advisory | LIX | Orleans, Saint Bernard | 67 min |
| Aug 28, 3:37 PM CDT | Special Marine Warning | LIX | 53 min | |
| Aug 28, 4:06 PM CDT | Areal Flood Advisory | LIX | Plaquemines, Saint Bernard | 114 min |
| Aug 28, 4:20 PM CDT | Small Craft Advisory | LIX | 3 days | |
| Aug 28, 4:23 PM CDT | Special Marine Warning | LIX | 67 min | |
| Aug 28, 5:44 PM CDT | Special Marine Warning | LIX | 31 min | |
| Aug 28, 6:32 PM CDT | Special Marine Warning | LIX | 13 min | |
| Aug 28, 6:35 PM CDT | Special Marine Warning | LIX | 40 min |
Nearby
River Flood Warnings in Louisiana, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.